Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 17, Number 2

All articles in this issue are freely accessible.

Diffraction of a dipole field by a unidirectionally conducting semi-infinite screen
James Radlow.
Quart. Appl. Math. 17 (1959), 113-127
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 106678
General solution of Reynolds equation for a journal bearing of finite width
L. N. Tao.
Quart. Appl. Math. 17 (1959), 129-136
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 134092
Shape-preserving solutions of the time-dependent diffusion equation
Frank S. Ham.
Quart. Appl. Math. 17 (1959), 137-145
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 108196
Eigenoscillations of an elastic cable
Pentti Laasonen.
Quart. Appl. Math. 17 (1959), 147-154
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 107409
Asymptotic developments for a boundary value problem containing a parameter
Richard C. MacCamy.
Quart. Appl. Math. 17 (1959), 155-163
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 107079
Matrix differential systems with a parameter in the boundary conditions and related vibration problems
Julián Adem.
Quart. Appl. Math. 17 (1959), 165-171
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 107733
Algebraic topological methods for contact network analysis and synthesis
Charles Saltzer.
Quart. Appl. Math. 17 (1959), 173-183
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 107475
Folding of a layered viscoelastic medium derived from an exact stability theory of a continuum under initial stress
M. A. Biot.
Quart. Appl. Math. 17 (1959), 185-204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 106609
Thermal shock in an elastic body with a spherical cavity
Eli Sternberg and J. G. Chakravorty.
Quart. Appl. Math. 17 (1959), 205-218
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 107424
American Mathematical Society